Követés
Boątjan Breąar
Boątjan Breąar
Professor of Mathematics, University of Maribor
E-mail megerősítve itt: um.si - Kezdőlap
Cím
Hivatkozott rá
Hivatkozott rá
Év
Rainbow domination in graphs
B Breąar, MA Henning, DF Rall
Taiwanese Journal of Mathematics 12 (1), 213-225, 2008
1812008
Vizing's conjecture: a survey and recent results
B Breąar, P Dorbec, W Goddard, BL Hartnell, MA Henning, S Klavľar, ...
Journal of Graph Theory 69 (1), 46-76, 2012
1592012
Domination game and an imagination strategy
B Breąar, S Klavľar, DF Rall
SIAM Journal on Discrete Mathematics 24 (3), 979-991, 2010
1592010
Minimum k-path vertex cover
B Breąar, F Kardoą, J Katrenič, G Semaniąin
Discrete Applied Mathematics 159 (12), 1189-1195, 2011
1552011
On the 2-rainbow domination in graphs
B Breąar, TK ©umenjak
Discrete Applied Mathematics 155 (17), 2394-2400, 2007
1382007
On the packing chromatic number of Cartesian products, hexagonal lattice, and trees
B Breąar, S Klavľar, DF Rall
Discrete Applied Mathematics 155 (17), 2303-2311, 2007
1022007
On the geodetic number and related metric sets in Cartesian product graphs
B Breąar, S Klavľar, AT Horvat
Discrete Mathematics 308 (23), 5555-5561, 2008
772008
Nonrepetitive colorings of trees
B Breąar, J Grytczuk, S Klavľar, S Niwczyk, I Peterin
Discrete Mathematics 307 (2), 163-172, 2007
632007
On the vertex k-path cover
B Breąar, M Jakovac, J Katrenič, G Semaniąin, A Taranenko
Discrete Applied Mathematics 161 (13-14), 1943-1949, 2013
582013
Game chromatic number of Cartesian product graphs
T Bartnicki, B Breąar, J Grytczuk, M Kovąe, Z Miechowicz, I Peterin
the electronic journal of combinatorics, R72-R72, 2008
582008
Domination game played on trees and spanning subgraphs
B Breąar, S Klavľar, DF Rall
Discrete Mathematics 313 (8), 915-923, 2013
572013
Cover-incomparability graphs of posets
B Breąar, M Changat, S Klavľar, M Kovąe, J Mathews, A Mathews
Order 25 (4), 335-347, 2008
57*2008
Domination game: effect of edge-and vertex-removal
B Breąar, P Dorbec, S Klavľar, G Koąmrlj
Discrete Mathematics 330, 1-10, 2014
562014
Domination game: extremal families of graphs for 3/5-conjectures
B Breąar, S Klavľar, G Koąmrlj, DF Rall
Discrete Applied Mathematics 161 (10-11), 1308-1316, 2013
522013
Hypercubes as direct products
B Bresar, W Imrich, S Klavzar, B Zmazek
SIAM Journal on Discrete Mathematics 18 (4), 778-786, 2005
522005
Dominating direct products of graphs
B Breąar, S Klavľar, DF Rall
Discrete Mathematics 307 (13), 1636-1642, 2007
432007
On the connectivity of the direct product of graphs
B Breąar, S ©pacapan
Australas. J. Combin 41, 45-56, 2008
422008
Geodetic sets in graphs
B Breąar, M Kovąe, A Tepeh
Structural Analysis of Complex Networks, 197-218, 2011
412011
Paired-domination of Cartesian products of graphs
B Breąar, MA Henning, DF Rall
Utilitas Mathematica 73, 2007
412007
On integer domination in graphs and Vizing-like problems
B Breąar, MA Henning, S Klavľar
Taiwanese Journal of Mathematics 10 (5), 1317-1328, 2006
382006
A rendszer jelenleg nem tudja elvégezni a műveletet. Próbálkozzon újra később.
Cikkek 1–20